MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 DAVOL SILICONE ROUND SINGLE DRAIN; WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 DAVOL SILICONE ROUND SINGLE DRAIN; WOUND DRAIN
Catalog Number 0070330
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a hair within the wound drain package.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "this is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.".
 
Event or Problem Description
It was reported that there was a hair within the wound drain package.

Brand Name
DAVOL SILICONE ROUND SINGLE DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8125348
Report Number1018233-2018-05779
Device Sequence Number244323
Product Code GBX
UDI-Device Identifier00801741049484
UDI-Public(01)00801741049484
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number0070330
Device Lot NumberNGCQ3033
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer03/15/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1